Electron. J. Differential Equations, Vol. 2023 (2023), No. 33, pp. 1-13.

Holder estimates and asymptotic behavior for degenerate elliptic equations in the half space

Xiaobiao Jia, Shanshan Ma

In this article we investigate the asymptotic behavior at infinity of viscosity solutions to degenerate elliptic equations. We obtain Holder estimates, up to the flat boundary, by using the rescaling method. Also as a byproduct we obtain a Liouville type result on Baouendi-Grushin type operators.

Submitted September 17, 2022. Published April 5, 2023.
Math Subject Classifications: 35B40, 35J70, 35B65.
Key Words: Asymptotic behavior; degenerate elliptic equation; Holder estimate.
DOI: https://doi.org/10.58997/ejde.2023.33

Show me the PDF file (341 KB), TEX file for this article.

Xiaobiao Jia
School of Mathematics and Statistics
North China University of Water Resources and Electric Power
Zhengzhou 450046, China
email: jiaxiaobiao@ncwu.edu.cn
Shanshan Ma
School of Mathematics and Statistics
Zhengzhou University
Zhengzhou 450001, China
email: mass1210@zzu.edu.cn

Return to the EJDE web page